# SDR N93A04032010

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 10,399 hours, 5,083 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT ENGINE TGT EXCEEDANCE WAS NOTED.  MX FOUND CONNECTORS 900A1P16 AND 900A1P17 LOOSE.  BOTH CONNECTORS ARE LOCATED AT THE ENGINE PYLON JUST AFT OF THE FIXED COWL AND CONNECT TO THE THRUST REVERSER.  RATCHETING TYPE CONNECTORS WERE SECURED AND OPS CHECKS WERE PERFORMED SATISFACTORILY.
